MathSciNet Relay Station
MathSciNet bibliographic data
MR2079359 (2005d:47014) 47A16 (46A04 46A16 47A11)
Bermúdez, Teresa; Bonilla, Antonio; Peris, Alfredo On hypercyclicity and supercyclicity criteria. Bull. Austral. Math. Soc. 70 (2004), no. 1, 45–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement